MAUDE Adverse Event Report: ST PAUL BCI 3178 PEDIATRIC PULSE OXIMETRY SENSOR; OXIMETER

ST PAUL BCI 3178 PEDIATRIC PULSE OXIMETRY SENSOR; OXIMETER
Model Number WW3078
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the unit lights up and appears to work, but there is no reading from the ear sensor.No patient injury was reported.
 
Additional Manufacturer Narrative
No lot number was provided; therefore, device history record (dhr) review could not be completed.No product sample was received; therefore, no visual and functional testing could be performed.The reported issue could not be confirmed due to the fact that no samples, pictures or videos were received to perform a thorough investigation.If the product is returned, the manufacturer will reopen this complaint for further investigation.No product information has been provided to date.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# 617147.

Brand Name
BCI 3178 PEDIATRIC PULSE OXIMETRY SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15320741
Report Number3012307300-2022-16753
Device Sequence Number5505640
Product Code DQA
UDI-Device Identifier30843418001099
UDI-Public30843418001099
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K020739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWW3078
Device Catalogue NumberWW3078
Device Lot Number2030-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown